DOI QR코드

DOI QR Code

HYERS-ULAM-RASSIAS STABILITY OF A CUBIC FUNCTIONAL EQUATION

  • Najati, Abbas (DEPARTMENT OF MATHEMATICS UNIVERSITY OF MOHAGHEGH ARDABILI)
  • Published : 2007.11.30

Abstract

In this paper, we will find out the general solution and investigate the generalized Hyers-Ulam-Rassias stability problem for the following cubic functional equation 3f(x+3y)+f(3x-y)=15f(x+y)+15f(x-y)+80f(y). The concept of Hyers-Ulam-Rassias stability originated from Th. M. Rassias# stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72(1978), 297-300.

Keywords

hyers-Ulam-Rassias stability;cubic functional equation

References

  1. D. Amir, Characterizations of inner product spaces, Birkhauser Verlag, Basel, 1986
  2. C. Baak, Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1789-1796 https://doi.org/10.1007/s10114-005-0697-z
  3. J. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), no. 3, 411-416 https://doi.org/10.1090/S0002-9939-1980-0580995-3
  4. P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86 https://doi.org/10.1007/BF02192660
  5. S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 https://doi.org/10.1007/BF02941618
  6. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately ad- ditive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 https://doi.org/10.1006/jmaa.1994.1211
  7. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224 https://doi.org/10.1073/pnas.27.4.222
  8. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of functional equations in sev- eral variables, Progress in Nonlinear Differential Equations and their Applications, 34, Birkhauser, Basel, 1998
  9. D. H. Hyers, G. Isac, and Th. M. Rassias, On the asymptoticity aspect of Hyers-Ulam stability of mappings, Proc. Amer. Math. Soc. 126 (1998), no. 2, 425-430 https://doi.org/10.1090/S0002-9939-98-04060-X
  10. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153 https://doi.org/10.1007/BF01830975
  11. P. Jordan and J. von Neumann, On inner products in linear, metric spaces, Ann. of Math. (2) 36 (1935), no. 3, 719-723 https://doi.org/10.2307/1968653
  12. K. Jun and H. Kim, Remarks on the stability of additive functional equation, Bull. Korean Math. Soc. 38 (2001), no. 4, 679-687
  13. K. Jun and H. Kim, Stability problem for Jensen-type functional equations of cubic mappings, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1781-1788 https://doi.org/10.1007/s10114-005-0736-9
  14. K. Jun and Y. Lee, On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality, Math. Inequal. Appl. 4 (2001), no. 1, 93-118
  15. S.-M. Jung, On the Hyers-Ulam stability of the functional equations that have the qua- dratic property, J. Math. Anal. Appl. 222 (1998), no. 1, 126-137 https://doi.org/10.1006/jmaa.1998.5916
  16. S.-M. Jung, Stability of the quadratic equation of Pexider type, Abh. Math. Sem. Univ. Hamburg 70 (2000), 175-190 https://doi.org/10.1007/BF02940912
  17. P. Kannappan, Quadratic functional equation and inner product spaces, Results Math. 27 (1995), no. 3-4, 368-372 https://doi.org/10.1007/BF03322841
  18. A. Najati and C. Park, On the Stability of a Cubic Functional Equation, to appear in the Acta Math. Sinica (English Series)
  19. C. Park, J. Hou, and S. Oh, Homomorphisms between $JC^*$-algebras and Lie $C^*$-algebras, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 6, 1391-1398 https://doi.org/10.1007/s10114-005-0629-y
  20. C. Park and Th. M. Rassias, The N-isometric isomorphisms in linear N-normed $C^*$- algebras, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1863-1890 https://doi.org/10.1007/s10114-005-0878-9
  21. K.-H. Park and Y.-S. Jung, Stability of a cubic functional equation on groups, Bull. Korean Math. Soc. 41 (2004), no. 2, 347-357 https://doi.org/10.4134/BKMS.2004.41.2.347
  22. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 https://doi.org/10.1006/jmaa.2000.7046
  23. S. Rolewicz, Metric linear spaces, Second edition. PWN-Polish Scientific Publishers, Warsaw; D. Reidel Publishing Co., Dordrecht, 1984
  24. P. K. Sahoo, A generalized cubic functional equation, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 5, 1159-1166 https://doi.org/10.1007/s10114-005-0551-3
  25. S. M. Ulam, A collection of mathematical problems, Interscience Tracts in Pure and Applied Mathematics, no. 8 Interscience Publishers, New York-London, 1960
  26. J. Aczel and J. Dhombres, Functional equations in several variables, Cambridge University Press, Cambridge, 1989
  27. Y. Benyamini and J. Lindenstrauss, Geometric nonlinear functional analysis. Vol. 1, American Mathematical Society Colloquium Publications, 48. American Mathematical Society, Providence, RI, 2000
  28. A. Grabiec, The generalized Hyers-Ulam stability of a class of functional equations, Publ. Math. Debrecen 48 (1996), no. 3-4, 217-235
  29. K. Jun and H. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), no. 2, 267-278 https://doi.org/10.1016/S0022-247X(02)00415-8
  30. S.-M. Jung, On the Hyers-Ulam-Rassias stability of a quadratic functional equation, J. Math. Anal. Appl. 232 (1999), no. 2, 384-393 https://doi.org/10.1006/jmaa.1999.6282
  31. C. Park, Universal Jensen's equations in Banach modules over a $C^*$-algebra and its unitary group, Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1047-1056 https://doi.org/10.1007/s10114-004-0409-0
  32. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 https://doi.org/10.1090/S0002-9939-1978-0507327-1
  33. F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129 https://doi.org/10.1007/BF02924890

Cited by

  1. Stability of Pexiderized quadratic functional equation in intuitionistic fuzzy normed space vol.235, pp.8, 2011, https://doi.org/10.1016/j.cam.2010.10.010
  2. Approximately Quintic and Sextic Mappings Formr-Divisible Groups into Ŝerstnev Probabilistic Banach Spaces: Fixed Point Method vol.2011, 2011, https://doi.org/10.1155/2011/572062
  3. APPROXIMATION OF CUBIC MAPPINGS WITH n-VARIABLES IN β-NORMED LEFT BANACH MODULE ON BANACH ALGEBRAS vol.48, pp.5, 2011, https://doi.org/10.4134/BKMS.2011.48.5.1063
  4. Approximate Cubic Lie Derivations vol.2013, 2013, https://doi.org/10.1155/2013/425784
  5. A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces vol.55, pp.2, 2015, https://doi.org/10.5666/KMJ.2015.55.2.313
  6. Homomorphisms in quasi-Banach algebras associated with a Pexiderized Cauchy-Jensen functional equation vol.25, pp.9, 2009, https://doi.org/10.1007/s10114-009-7648-z
  7. The generalized cubic functional equation and the stability of cubic Jordan $$*$$ ∗ -derivations vol.59, pp.2, 2013, https://doi.org/10.1007/s11565-013-0185-9
  8. AQCQ-Functional Equation in Non-Archimedean Normed Spaces vol.2010, 2010, https://doi.org/10.1155/2010/741942
  9. On Approximate Additive–Quartic and Quadratic–Cubic Functional Equations in Two Variables on Abelian Groups vol.58, pp.1-2, 2010, https://doi.org/10.1007/s00025-010-0018-4
  10. The Hyers-Ulam stability of a functional equation deriving from quadratic and cubic functions in quasi-β-normed spaces vol.26, pp.12, 2010, https://doi.org/10.1007/s10114-010-9330-x
  11. APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES vol.49, pp.2, 2012, https://doi.org/10.4134/BKMS.2012.49.2.339
  12. Cubic derivations on Banach algebras vol.38, pp.4, 2013, https://doi.org/10.1007/s40306-013-0031-2